I stopped taking Lexapro a year ago today and I have suffered severely by going off this miracle worker. I’ve had ibs and stomach issues since I was little along with anxiety. The only reason i’m so hesistant is because I went off of it for the reason of seeing if I could loose the weight I had put on which was about 25 pounds. I’m 5’11 so I didn’t look too bad but I also did not workout at all and I ate crappy. Now I do high intensity training and look the best I ever have, if I keep up this life style could I not gain weight? That’s the one thing holding me back and i’m worried no other medication will work as well as this one.
No responses have yet been posted. Add your response to this question.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jun 2010 • 23 answers
Posted 17 Feb 2011 • 1 answer
Posted 6 Mar 2014 • 1 answer
Posted 19 Sep 2015 • 12 answers
Posted 13 Feb 2018 • 1 answer